MathSciNet Relay Station
MathSciNet bibliographic data
MR2599081 20J05 (57S30)
Kropholler, P. H.; Martinez-Pérez, C.; Nucinkis, B. E. A. Cohomological finiteness conditions for elementary amenable groups. J. Reine Angew. Math. 637 (2009), 49–62.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement